# SDR 95ZZZX1920

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900DH
- Make and model: Gulstm G1159
- Aircraft serial: 111
- System (JASC): 2434 · DC Generator-Alternator
- Part: Brush
- Condition: Worn
- Location: Dc Generator
- Component: Bendix, 30E20111B
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLACK STREAKS WERE NOTICED ON THE ENGINE COWLING BY MAINTENANCE PERSONNEL.  FOUND THE DC GENERATOR TO HAVE PREMATURE BRUSH WEAR, WORN BEYOND LIMITS (NO WEAR MARK REMAINING - 100 PERCENT WORN).  RECENT OVERHAUL BY REPAIR STATION, CAUSE OF WEAR NOT DETERMINED.  BRUSH PART NUMBER NOT DETERMINED.  SUSPECT DEFECTIVE BRUSH MATERIAL COMPOSITION OR IMPROPER INSTALLATION/MAINTENANCE OVERHAUL PROCEDURE.
